# SDR SWAA2014062429360

- Difficulty date: May 16, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLE CRACKED AT BS 727B, RBL 24.75 OTBD AFT LOCATION.  REPAIRED SEAT TRACK IAW SB, ER & EA.
